Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 25, 2011, 4:22 PM EDT for Coshocton County, Tuscarawas County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 4:22 PM EDT (20:22 UTC)
- Expired
- Apr 25, 2011, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Coshocton County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 115 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS51 KPBZ 252022
SVRPBZ
OHC031-157-252100-
/O.NEW.KPBZ.SV.W.0039.110425T2022Z-110425T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COSHOCTON COUNTY IN EAST CENTRAL OHIO...
TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
* UNTIL 500 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PLAINFIELD...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEST LAFAYETTE... PLAINFIELD... NEWCOMERSTOWN...
BAKERSVILLE... GILMORE... STONE CREEK...
GNADENHUTTEN... UHRICHSVILLE... DENNISON...
NEW PHILADELPHIA... DOVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4061 8145 4042 8126 4033 8127 4031 8133
4021 8158 4021 8166 4018 8167 4017 8171
4025 8184 4026 8184
TIME...MOT...LOC 2022Z 227DEG 36KT 4024 8169
$$
WOODRUM2 follow-up statements
866
WWUS51 KPBZ 252042
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT MON APR 25 2011
OHC031-252052-
/O.CAN.KPBZ.SV.W.0039.000000T0000Z-110425T2100Z/
COSHOCTON OH-
442 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR COSHOCTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 4058 8142 4042 8126 4033 8127 4031 8133
4028 8152 4039 8161
TIME...MOT...LOC 2042Z 227DEG 36KT 4038 8150
$$
OHC157-252100-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-110425T2100Z/
TUSCARAWAS OH-
442 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR TUSCARAWAS COUNTY...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PORT WASHINGTON...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONE CREEK... GNADENHUTTEN... UHRICHSVILLE...
DENNISON... NEW PHILADELPHIA... DOVER...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 4058 8142 4042 8126 4033 8127 4031 8133
4028 8152 4039 8161
TIME...MOT...LOC 2042Z 227DEG 36KT 4038 8150
$$
WOODRUM196
WWUS51 KPBZ 252052
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT MON APR 25 2011
OHC157-252102-
/O.EXP.KPBZ.SV.W.0039.000000T0000Z-110425T2100Z/
TUSCARAWAS OH-
452 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS COUNTY EXPIRES AT
500 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 4058 8142 4042 8126 4033 8127 4031 8133
4028 8152 4039 8161
TIME...MOT...LOC 2052Z 227DEG 36KT 4045 8140
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:11 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 25, 3:11 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 311 PM EDT MON APR 25 2011 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WITH MILD AND HUMID CONDITIONS CAN BE EXPECTED INTO THURSDAY WHEN A COLD FRONT WILL CROSS THE REGION. && .NEAR TERM /THROUGH TUESDAY/... BULK OF CWA NOW IN WARM SECTOR AS WARM FRONT IS NOW NEARING PA/NY LINE WITH SHORT AVE APPROACHING FROM LOWER OHIO VALLEY. COVERAGE OF SHOWERS AND STORMS THIS EVENING MAY NOT BE ENOUGH FOR LIKELY POPS BUT THUNDERSTORMS THAT DO FIRE HAVE POTENTIAL FOR SEVERE AS DEEP SHEAR PRESENT. AFTER THUS EVENING AS SHORTWAVE PASSES SHOULD BE A LULL IN ACTIVITY UNTIL NEXT IMPULSE MOVES EAST WITH LINE OF SHOWERS OR STORMS FOR MIDDAY. SEVERE POTENTIAL AGAIN TUESDAY WITH INSTABILITY AND SHEAR PRESENT. TEMPERATURES A BLEND OF MODEL MOS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... UPPER TROF WILL BE MOVING EAST ACROSS THE CENTRAL PLAINS TO THE OHIO VALLEY THROUGH THURSDAY WITH PERIODS OF SHOWERS AND STORMS AND POTENTIAL SEVERE EACH PERIOD DEPENDING ON TIMING OF INDIVIDUAL SHORTWAVES AHEAD OF TROF. ON THURSDAY MAIN UPPER TROF AND COLD FRONT WILL SWEEP ACROSS REGION WITH COOLER TEMPERATURES WORKING IN BEHIND THE FRONT DURING THE AFTERNOON. POPS A BROAD BRUSH WITH TIMING ISSUES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE FORECAST PERIOD BEGINS WITH REASONABLE GFS/ECMWF/GFSE AGREEMENT THAT A CLOSED LOW WILL BE LOCATED ACROSS THE NORTHERN GREAT LAKES WITH A TROUGH ACROSS THE OHIO VALLEY. WITH THE PASSAGE OF THE TROUGH, THERE IS THE CHANCE OF SHOWERS THURSDAY NIGHT INTO EARLY FRIDAY. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTHWEST ON FRIDAY WITH MID-LEVEL RIDGING BUILDING IN THROUGH SATURDAY NIGHT. CLOUD COVERAGE WILL DECREASE WITH A MOSTLY SUNNY AND DRY FORECAST LATE FRIDAY INTO SATURDAY. TEMPS WILL BE NEAR NORMAL VALUES THROUGH THIS PERIOD. THERE IS LESS MODEL CERTAINTY WITH THE TIMING OF A COLD FRONT AS THE NEXT TROUGH CROSSES THE OHIO VALLEY FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. THE 12Z GFS IS MUCH FASTER WITH THIS FEATURE, BRINGING THE COLD FRONT ACROSS THE AREA EARLY ON SUNDAY WHILE THE 00Z ECMWF DOES NOT BRING THE FRONT ACROSS THE AREA UNTIL MONDAY AFTERNOON. THE FORECAST LEANS CLOSER TO THE SLOWER AND THUS WARMER ECMWF. CHANCE POPS ARE FORECAST SUNDAY AND MONDAY WITH TEMPS AROUND 5 TO 10 DEGREES ABOVE NORMAL AHEAD OF THE FRONT. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... CONDITIONS WILL SOMEWHAT DETERIORATE TONIGHT, AS ANOTHER WAVE MOVES THROUGH THE UPPER OHIO VALLEY. EXPECT ANOTHER ROUND OF RESTRICTIONS DURING THE EVENING AND EARLY OVERNIGHT HOURS. THIS MAY BE THE BEST TIME TO SEE A LINE OF CONVECTION DEVELOP. THE FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS THE REGION FOR TUESDAY AND WEDNESDAY...WITH THE SYSTEMS COLD FRONT CROSSING THE AREA WEDNESDAY NIGHT INTO THURSDAY. EXPECT PERIODS OF SHOWERS AND RESTRICTIONS...WITH GREATER COVERAGE LATE WEDNESDAY AFTERNOON INTO THURSDAY ALONG/IMMEDIATELY IN THE WAKE OF THE COLD FRONT. RESIDUAL SHOWERS AND RESTRICTIONS ARE LIKELY LATE THURSDAY INTO FRIDAY AS UPPER LEVEL LOW PRESSURE GRADUALLY EXITS TO THE NORTHEAST. HIGH PRESSURE AND VFR ARE EXPECTED TO RETURN TO THE AREA FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 25, 2:51 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 251 PM EDT MON APR 25 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-261900- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL- 251 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. SEVERE THREATS ON BOTH DAYS WILL AGAIN COME PRIMARILY FROM DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ012-021>023-041-261900- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 251 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. SEVERE THREATS ON BOTH DAYS WILL AGAIN COME PRIMARILY FROM DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 25, 1:39 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 139 PM EDT MON APR 25 2011 PAZ014-015-022-251815- ARMSTRONG PA-BUTLER PA-CLARION PA- 139 PM EDT MON APR 25 2011 ...A STRONG THUNDERSTORM TO MOVE THROUGH THE FOLLOWING COUNTIES...ARMSTRONG...BUTLER AND CLARION... AT 136 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES WEST OF SAXONBURG...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WINDS GUSTING UP TO 40 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... SAXONBURG... BUTLER... CHICORA... BRADYS BEND... EAST BRADY... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4108 7968 4090 7945 4068 7991 4081 8005 WOODRUM
Local storm report, Apr 25, 3:16 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
316 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG COOLSPRING 41.04N 79.08W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN COOLSPRING.
&&
EVENT NUMBER PBZ1100658
RESLocal storm report, Apr 25, 3:35 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 N OLIVEBURG 41.01N 79.03W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
TREE DOWN ON BARTON CHAPEL RD
&&
EVENT NUMBER PBZ1100659
RESSpecial weather statement, Apr 25, 3:36 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT MON APR 25 2011
OHZ039-048-057-058-068-252015-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH-
336 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...NOBLE...MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA. THESE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WINDS GUSTING AT
40 TO 50 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
ZANESVILLE... WOLF RUN STATE PARK...
SARAHSVILLE... RURALDALE... PHILO...
NORWICH... HIGH HILL... EAST FULTONHAM...
DUNCAN FALLS... DUDLEY... DRAKE...
DILLON STATE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3997 8220 4044 8219 4045 8167 4064 8165
4067 8146 4065 8133 4022 8135 4002 8123
3959 8152 3958 8158 3965 8159 3967 8165
3975 8165 3976 8207 3981 8208 3982 8215
3984 8217 3990 8217 3991 8224
WOODRUMLocal storm report, Apr 25, 3:45 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 N OLIVEBURG 41.01N 79.03W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
MULTIPLE TREES DOWN IN BARTON CHAPEL RD AREA WITH
RESIDENTIAL DAMAGE OF AT LEAST 2 HOMES. HAIL ALSO
COVERED GROUND.
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1100659
RESSpecial weather statement, Apr 25, 4:10 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
410 PM EDT MON APR 25 2011
OHZ039>041-049-050-058-059-WVZ001-252100-
BELMONT OH-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-TUSCARAWAS OH-
410 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...COLUMBIANA...BELMONT...GUERNSEY...HARRISON...JEFFERSON...T
USCARAWAS...CARROLL AND HANCOCK...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER LEESVILLE LAKE PARK...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
UHRICHSVILLE... TIPPECANOE... TAPPAN...
STRASBURG... STONE CREEK... SHERRODSVILLE...
SCIO... PIEDMONT... NEW PHILADELPHIA...
MINERAL CITY... LONDONDERRY...
LEESVILLE LAKE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4067 8145 4065 8142 4065 8124 4072 8123
4073 8109 4091 8108 4090 8091 4093 8089
4093 8082 4090 8080 4090 8068 4079 8051
4064 8053 4001 8124 4045 8169
AASThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:36 PM EDT | Special Weather Statement | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 39 min |
| Apr 25, 3:59 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 31 min |
| Apr 25, 4:10 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Tuscarawas | 50 min |
| Apr 25, 4:38 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 37 min |
| Apr 25, 4:44 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson | 46 min |
| Apr 25, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 36 min |
| Apr 25, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Noble | 44 min |
| Apr 25, 5:46 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Guernsey, Harrison, Jefferson, Tuscarawas | 29 min |
| Apr 25, 5:57 PM EDT | Special Weather Statement | PBZ | Jefferson | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.